# SDR UPS801929

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 5651189
- Condition: Cracked
- Location: Fs 409/339
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE REPORTED RT WING FLAP HINGE SUPPORT FITTINGS CRACKED AT STA 409, INBOARD FITTING AND STA 339 OUTBOARD FITTING.  INSTALLED REPAIR IAW DOUGLAS DRAWING 5751186.
